Econometrica: Mar 1970, Volume 38, Issue 2

Optimal Growth with Irreversible Investment in a Ramsey Model

https://doi.org/0012-9682(197003)38:2<331:OGWIII>2.0.CO;2-R
p. 331-344

Kenneth J. Arrow, Mordecai Kurz

The Ramsey model of optimal capital accumulation is reconsidered under the additional restriction that gross investment must be nonnegative. An effective characterization of the optimal solution in open-loop form is obtained. It is shown, however, that in general no restriction can be placed on the number of intervals in which the non negativity constraint is binding.

Log In To View Full Content

Back